# SDR USAA2011071800012

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 58,099 hours, 38,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT LIGHT, OVERWING EXIT - AIRCRAFT RIGHT, IS HANGING LOOSE.  MAINTENANCE SECURED EXIT LIGHT - AIRCRAFT RIGHT.  CHECKS OK.
